advertisement
Question
Posted by: Me | 2011-07-05

Abilify-down

Hi Dr. Within how many days will I be having the effect as a mood stabilizer? I''ve been started using these on Sunday 3rd July - I''m experiencing an extreme down depressing feeling today. Could it be due to the new medication together with all my other medication? Epitec, Venlor, Wellbutirin, Alchera?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its hard to predict out of the blue. So much depends on the particular med, the dose, when it is taken ; and on the other meds being taken ( and in which doses and for how long ) - a significant number of drugs have effects on enzymes and other body systems so as to speed or delay the break-up and removal of themselves and other drugs. Your prescribing doc is in the best position to guess usefully.
Remember that mood rarely improves in a straight-line steady improvement, and there are usually bumps on the road, and variations from day to day - one hopes the trend is to improvement. And though one day may be Down, the next is likely to be an improvement.
Mood stabilizers usually don't noticeably improve or reduce mood - they act in the longer term, smoothing out some of the more extreme up and down bumps in mood

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011-07-05

Its hard to predict out of the blue. So much depends on the particular med, the dose, when it is taken ; and on the other meds being taken ( and in which doses and for how long ) - a significant number of drugs have effects on enzymes and other body systems so as to speed or delay the break-up and removal of themselves and other drugs. Your prescribing doc is in the best position to guess usefully.
Remember that mood rarely improves in a straight-line steady improvement, and there are usually bumps on the road, and variations from day to day - one hopes the trend is to improvement. And though one day may be Down, the next is likely to be an improvement.
Mood stabilizers usually don't noticeably improve or reduce mood - they act in the longer term, smoothing out some of the more extreme up and down bumps in mood

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement